# SDR A6WA200540088

- Difficulty date: March 7, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 3094334
- Condition: Sticks
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED STAB TRIM RUNAWAY.  AUTOPILOT OFF, FIRST OFFICER FLYING.  PILOT TRIM CLACKER OVERODE, OPS OK.  FOUND FIRST OFFICERS TRIM SWITCH STICKING.  REMOVED AND REPLACED SWITCH IAW 27-41-05.  OPS CHECK GOOD.  (M)
